# SDR 97ZZZX959

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421B
- Propeller: Mcauly 3AF34C92
- System (JASC): 6114 · Propeller Hub Section
- Part: Mount Stud
- Part number: B4486
- Condition: Broken
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALIGNMENT DOWEL STUDS WERE BROKEN BELOW HUB MOUNTING FACE SURFACE.
